Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What are these symptoms of irregular periods, headache and cramp ?

Been on Cerazette since early jan. Take 2 tablets per day as per my doctors instructions due to constant irregular bleeding last time I was on it. Had normal period at the end of Jan although the bleeding was prolonged but period not as heavy as usual. Its day 20 of my cycle and my period is not due but got really strong cramps in my womb/ovaries. What could this be? Also got headache
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
It seems you might some infection in your genital tract as you got in lower abdomen and headache.
Consult gynaec and get investigated.
Ok and bye.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor